# SDR CA131218020

- Difficulty date: December 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 15,949 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Part number: 31080711
- Condition: Defective
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE FLIGHT, AT 13,000 FT CREW OBSERVED A RT ENGINE OIL PRESSURE ANNUNCIATOR RED CAPTION ACCOMPANIED BY LOW PRESSURE OF THE RT OIL PRESSURE GAUGE. PRECAUTIONARY RT ENGINE SHUTDOWN PROCEDURES COMPLETED AND IMMEDIATELY LANDED.  DEFECT TRACED TO LOOSE "B-NUT" ON RIGID LINE TO PROP PITCH CONTROL UNIT.  LINE INSPECTED WITH NO FAULTS.  LINE RE-INSTALLED, TORQUED, ENGINE RUN AND LEAK CHECKS PERFORMED, SYSTEM WAS SERVICEABLE.
